# SDR CALA201906301085

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347038520290
- Condition: Bent
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FR54 STR43RT AND 43LT FLOOR SUPPORTS BENT A3NB-5 3-4-6179 .  REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT AT FR54 STR43R-STR4 3L IAW A320 SRM 51-42-11.
